# SDR UALA2011081504304

- Difficulty date: August 15, 2011
- Submitted: September 9, 2011
- Operation: Air carrier
- Aircraft: N826UA
- Make and model: Airbus A319-131
- Aircraft serial: 989
- Aircraft time: 41,753 hours, 16,870 cycles
- Engine: Iae V2522A5
- System (JASC): 2330 · Entertainment System
- Part: Monitor
- Condition: Out Of Adjust
- Location: Cabin
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PICTURE MONITOR POOR PICTURE QUALITY AT 31A.  CREW COMMENTS:  PICTURE DIM (MONITOR INOP'D POS 31A).  ADJUSTED MONTOR AT 31ABC.  OPS NORMAL.
